Withdrawl Symptoms After 18 Years

1 Reply Updated



Conversation Starter

86Propanejane Says:


I guess you could say at the moment I am kind of freaking out and need something to focus on. I have been on Effexor for 18 years. I have a bathroom anxiety phobia? I guess you could say. I am not to sure if there is an actual scientific word for this but hopefully I am not the only one that suffers from it. Basically I am afraid that I will get diarrhea somewhere in public. Maybe in rush hour traffic? Maybe if I go camping? On a plane? Pretty well anywhere. I need to know where we are going, the way we are going there. If a bathroom will be around and where it is. That being said I haven't felt that way in 9 years.I don't actually have a bathroom problem like colitus or IBS. But for some reason when i was 16 i started having anxiety problems with it. I started taking a stool hardener if i had anything more than a one wipe wonder:-( By the time I was 17 I couldn't leave my house. I would jump in my car and head down the street and by the time I got to the stop sign, I would have to use the bathroom. When i did use the bathroom of course nothing because your mind works wonders.Started with 75mg of effexor and it worked beautifully although I felt pretty numb at times. I didn't care of course because i was feeling great and actually leaving the house. I finally slept over at a friends house when i was 19 this was huge! I met my husband in 2005 and after a few years I felt like I didn't need the drug anymore. Things were awesome and why would I need an anxiety pill I didn't have anxiety. I tried to taper off slowly but it was pretty bad. Brain shocks, night sweats, vivid dreams. This lasted over a month until I finally started to feel better. Everything was good but a year later all of the sudden I started fixating on things and over thinking them again. If we needed to go somewhere I would either not go or make an excuse not to go. So went back to the doctor for a lower dose 37.5mg to see if that would take the edge off the anxiety and it did. I have been taking ever since, and feeling fine. I now have nothing to worry about i don't think. I honestly feel like if you crap yourself what is the worst that could happen. I mean heaven forbid but seriously who gives a rats ass people have accidents old and young. I usually take my pill at 6:30am every morning. This has been my schedual so far.
Saturday 6:45pm
Monday 1:00pm
With the 75mg i could feel the withdrawl within hours of my dosage time
With 37.5mg its almost 2 days
Like I said I haven't taken a pill since Monday at 1:00 and I feel like absolute crap:-(
I feel exhausted and depressed, overwhelmed almost, Irritable and fed up quickly, Over emotional but laughing afterwords.
Brain Shocks: These suck I am not a big fan. Every movement every minute I have a brain shock. It feels like my heart beats out of sync a beat or two, I am disorientated/dizzy/confused and thet my brain will shock/ twitch. These do range from 1-10 depending. I don't think I should drive or operate any heavy machinery, let alone try and make like all is well. I will take another pill i am sure but i am trying to leave it as long as possible. I don't know if anyone else is doing this at the same time but it really sucks:-(



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Alvin Says:
via mobile

I had to laugh at this as mine was peeing my pants in public, exactly the same panic, stuck in traffic in a friends car and freaked. The fear was overwhelming. Could not drink water, get in line, ride in a car, walk with anyone. If I was alone I was better since I just figured I could pee my pants or go to the grass. I have been on Effexor/ now generic Venaflaxine for about 20 years. Doing 300 mg a day. 150 in morning and 150 at night. I can taper down but not sure if I would ever get off. So damn tired all the time. Tried adding wellbutrin got horrible headaches and neckaches. Thought it might give me a little energy. Tried modofial and sort of works but nausea. WTF. It is all a mystery. Just saying I totally identify but that anxiety of pants peeing limited by life so much, I never want to go back to that.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

i am on 170 mlg of methadone and 12 hours after dose experincing withdrawl symptoms is this normal how can be free the
I have been going to a methadone clinic for over a year now, but i have been on pain killers for the past ten years of m... 12 replies
Fosamax jaw symptoms years after stopping the drug.
I was put on Fosamax & Evista when it first became available for Osteopenia (very early surgical menopause). When it... 1 reply
switching an 87 yr old nursing home patient to tylenol 3 after 6 years of hydracodone use should i be concerned about withdrawal symptoms
Because Hydracodone has just changed to a Schedule II med, by father's doc is switching all patients to Tyl 3. My co... 4 replies
withdrawl symptoms
iam on suboxone 8mg 3x a day my dr has kept me on this for over 2 years and intends to keep me on it the problem is he c... 4 replies
Withdrawl Symptoms Of Oleanz And Serlift
Hi, Am Kumar from Patiala(Punjab)What are withdrawl symptoms of Oleanz and serlift ? My daughter(She is 13 years old) wa...
Will I get Withdrawl symptoms when I stop taking oxycodone, but continue taking morphine.
I take 9 oxycodone 10/325mg and morphine sulfate 60mg 2 times a day. My insurance changed and I was denied my prescripti... 3 replies
methadone leaving the system and feeling withdrawl symptoms
I go to the clinic once a week and get take homes I am on 100mg of methadone daily. I have had the fly and thur my dose ... 4 replies
Used for years,withdrawled for 7 days,relapsed for 3 days...
After the crazy intense withdrawal I just experienced from ( either one) that lasted for 7 days. Then with the chronic p...
Lexapro Withdrawl after only 3wks?
Need some reassurance, please! I am a 27 year old guy and have quit Lexapro after only having been on it for 3 weeks or ... 4 replies
weight lost after withdrawl from stelazine
Losing 12 kg of weight after withdrawal from stelazine 5 mg during only one year . I used to take it for 33 years. I wit...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 December 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA